MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES; ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED

OLYMPUS WINTER & IBE GMBH LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES; ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED
Model Number WA91502A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device part connected to the scope was rotation.The issue was found during set up.There were no reports of patient involvement.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: this event was caused by a component failure of the locking screw.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES
Common Device Name
ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22125435
Report Number9610773-2025-03699
Device Sequence Number20656061
Product Code NTN
UDI-Device Identifier04042761073592
UDI-Public04042761073592
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91502A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown